# SDR 2020F00360

- Difficulty date: July 15, 2020
- Submitted: August 23, 2020
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 64,104 hours, 24,834 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Keelbeam
- Part number: 144N8049
- Condition: Corroded
- Location: Zone 100
- Part time: 64,104 hours, 24,834 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2867N279 DISCREPANCY: LH W/W INNER BULKHEAD WEB CORRODED AT PASS-THRU BS 1175 LBL0 CORRECTIVE ACTION: CLEANED AND EVALUATED L/H WW INNER BULKHEAD WEB ORIGINAL MATERIAL .130", MATERIAL LOSS .040", MATERIAL REMAINING .090" FOUND TO BE OUT OF LIMITS. REPAIRED L/H WW INNER BULKHEAD WEB AT STA 1175 LBL0 IAW B757-200 SRM 53-40-14AD1 FIG 101 DEATAIL VI AND PER EO# 20366-9 REV IR.
